Stable and unstable manifolds of periodic points of Kupka-Smale systems

Ken Sawada*, Nobuva Watanabe, Yoshio Togawa

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)611-615
Number of pages5
JournalNonlinear Analysis, Theory, Methods and Applications
Issue number6
Publication statusPublished - 1998 Sept 15
Externally publishedYes


  • Kupka-Smale systems
  • Non-wandering sets
  • Stable manifolds

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this